# SDR 2022F00425

- Difficulty date: October 26, 2022
- Submitted: October 26, 2022
- Operation: General aviation
- Aircraft: N352H
- Make and model: Lear 35A
- Aircraft serial: 35596
- Aircraft time: 13,961 hours, 9,863 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Unknown
- Location: Cabin Pressure
- Stage of operation: AA
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B, I

## Discrepancy

WHILE CLIMBING TO FL400 (NOT QUITE REACHING FL400 YET, BUT GETTING CLOSE) AN EMER PRESS VALVE OPENED. THE CABIN RATE OF CLIMB BEGAN TO SHOW ERRATIC READINGS. WE IMMEDIATELY PERFORMED AN EMERGENCY DESCENT TO 10,000'. WE DIVERTED TO KPNS (PENSACOLA, FL). WE SPOKE TO OUR MECHANIC AND DETERMINED IT WAS BEST TO MEL THE PRESSURIZATION SYSTEM AND FLY BACK AT OR BELOW 9000' AS THE MEL (ATA CODE: 21-23) DESCRIBES OUR LIMITATIONS TO BE. WE CHOSE 7000' TO MAINTAIN BELOW THAT. NO ONE ONBOARD WAS INJURED, EVERYONE REPORTED TO ME THEY FELT FINE.
